Mean growth and geometric zero distribution of solutions of linear differential equations

Janne Gröhn, Artur Nicolau, Jouni Rättyä

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

© 2018, Hebrew University Magnes Press. The aim of this paper is to consider certain conditions on the coefficient A of the differential equation f″ + Af = 0 in the unit disc which place all normal solutions f in the union of Hardy spaces or result in the zero-sequence of each non-trivial solution being uniformly separated. The conditions on the coefficient are given in terms of Carleson measures.
Original languageEnglish
Pages (from-to)747-768
JournalJournal d'Analyse Mathematique
Volume134
Issue number2
DOIs
Publication statusPublished - 1 Feb 2018

Fingerprint

Dive into the research topics of 'Mean growth and geometric zero distribution of solutions of linear differential equations'. Together they form a unique fingerprint.

Cite this